2017
Том 69
№ 9

All Issues

Green's formula and the homeomorphism theorem for general elliptic boundary value problems with boundary conditions that are not normal

Roitberg Ya. A.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 21 (1969), no. 3, pp 343-349.

Citation Example: Roitberg Ya. A. Green's formula and the homeomorphism theorem for general elliptic boundary value problems with boundary conditions that are not normal // Ukr. Mat. Zh. - 1969. - 21, № 3. - pp. 406–413.

Full text